# SDR DALA2023012400545

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 60,296 hours, 31,718 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 18d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED / LOCATIONS:18D.   REMOVED AND REPLACED THE OXYGEN PANEL UNIT FOR ROW 18DEF.
